MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL

INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL
Model Number 480440-06
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted radical prostatectomy with lymphadenectomy surgical procedure, the synchroseal instrument turns off/flashes yellow on the tower randomly when trying to fire.The procedure was completed with no patient harm.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The synchroseal instrument was analyzed, and the findings did not replicate or confirm the customer reported event.The instrument was placed and driven on an in-house system.The instrument passed the recognition and engagement tests on 3 of 3 attempts.The instrument passed seal test on 3 of 3 attempts.The instrument moved intuitively with full range of motion in all directions.The grips opened and closed properly.There was no failure reported in the logs review.Additional unrelated findings that not reported by site: visual inspection found the cut electrode thermally damaged on the jaw.There was no material missing.The instrument was placed on in house system and passed engagement and recognition tests.The seal test was performed and passed.Further, the instrument was found to have the jaw cover torn.The tears measured roughly 0.114" x 0.092".Visual inspection displayed no signs of missing fragments.There were no signs of thermal damage present at the end of any tears.The probable root cause of the thermally damaged cut electrode on the jaw was attributed to component failure.The probable root cause of the torn jaw cover was attributed to the user.

Brand Name
DA VINCI ENERGY
Common Device Name
SYNCHROSEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25024491
Report Number2955842-2026-23200
Device Sequence Number9039668
Product Code NAY
UDI-Device Identifier10886874117306
UDI-Public(01)10886874117306(17)270831(10)K11250807
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480440-06
Device Catalogue Number480440
Device Lot NumberK11250807 0248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age66 YR
Patient SexMale
Patient Weight125 KG
Patient EthnicityNon Hispanic
Patient RaceWhite